# SDR AU980048

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 2719008001
- Condition: Faulty
- Location: Elevator Tab Con
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) PITCH TRIM ACTUATOR FAULTY.
